# SDR ANCF2018100900000

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N691AV
- Make and model: Airbus A319-115
- Aircraft serial: 3691
- Aircraft time: 33,542 hours, 16,858 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AT FUEL IN THE CABIN FELT DURING ALL THE FLIGHT.
